# SDR V0XR2012010800003

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 29,912 hours, 32,149 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 85520034102
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 5 RIB CRACKED AT LOWER TRAILING EDGE (85520034-102).  REMOVED NR 5 RIB AT LOWER TRAILING EDGE, FABRICATED AND INSTALLED NEW RIB IAW DHC-8-100 SRM 51-40-07, 51-20-36, 51-20-16, 51-42-45, AND DRAWING 85520034.  W/O 50335, W/C 3169.
